# SDR SIMA200720412

- Difficulty date: June 6, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 9,744 hours, 7,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Zone 100
- Part time: 9,744 hours, 7,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 65 CORRODED.  REMOVED AND REPLACED SHEAR TIE IAW EMB IC2007-145-03768, PARGRAPH ONE.  RETURNED AIRCRAFT TO SERVICE.
